MAUDE Adverse Event Report: CONCORD MANUFACTURING CRIT-LINE CLIP (CLIC) - USB; ACCESSORIES, BLOOD CIRCUIT, HEMODIALYSIS

CONCORD MANUFACTURING CRIT-LINE CLIP (CLIC) - USB; ACCESSORIES, BLOOD CIRCUIT, HEMODIALYSIS
Model Number CL10041001
Medical Device Problem Code Thermal Decomposition of Device (1071)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/04/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Plant investigation: the sample was returned to the manufacturer for a physical evaluation.An external inspection of the returned sample found no discrepancies.The verify accuracy test was run and failed.The failure was due to the sample unable to power on.The usb cable continuity test was run and passed.During an internal inspection thermal damage was found on power supply board.Fuse f100 was blown.Further investigation found the resistance of fuse f100 to be out of specification.It was concluded that this failure would cause the observed failure of the sample to power on.A records review was performed on the reported serial number.An investigation of the device manufacturing records was conducted by the manufacturer.There were no non-conformances, or any associated rework identified during the manufacturing process which could be related to the reported event.In addition, the device history record (dhr) review confirmed the results of the in-progress and final quality control (qc) testing met all requirements.The investigation into the cause of the reported was able to confirm the reported failure mode.
 
Event or Problem Description
A user facility biomedical technician (biomed) reported to fresenius customer service that a crit-line clip (clic) device would not verify.There was no patient involvement or adverse event reported.The biomed stated the issue was discovered when at the beginning of the day during treatment setup.There is no visible damage to the clic device.The biomed stated during follow-up that a replacement device has been received and the old device has been returned to the manufacturer.Upon physical evaluation of the device by the manufacturer, evidence of blown fuse on the power supply board was identified.
 
Event or Problem Description
A user facility biomedical technician (biomed) reported to fresenius customer service that a crit-line clip (clic) device would not verify.There was no patient involvement or adverse event reported.The biomed stated the issue was discovered when at the beginning of the day during treatment setup.There is no visible damage to the clic device.The biomed stated during follow-up that a replacement device has been received and the old device has been returned to the manufacturer.Upon physical evaluation of the device by the manufacturer, evidence of blown fuse with thermal damage was identified on the power supply board.

Brand Name
CRIT-LINE CLIP (CLIC) - USB
Common Device Name
ACCESSORIES, BLOOD CIRCUIT, HEMODIALYSIS
Manufacturer (Section D)
CONCORD MANUFACTURING
director, quality systems
4040 nelson avenue
concord CA 94520
Manufacturer (Section G)
CONCORD MANUFACTURING
director, quality systems
4040 nelson avenue
concord CA 94520
Manufacturer Contact
jason busch
920 winter st
waltham, MA 02451
9043166958
MDR Report Key14036172
Report Number2937457-2022-00587
Device Sequence Number4559150
Product Code KOC
UDI-Device Identifier00840861101139
UDI-Public00840861101139
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
PMA/510(K) Number
K121599
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 04/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCL10041001
Device Catalogue NumberCL10041001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/24/2022
Is the Reporter a Health Professional? Yes
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2022
Supplement Date Received by Manufacturer04/07/2022
Initial Report FDA Received Date04/06/2022
Supplement Report FDA Received Date04/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic